# SDR IPXA2014091984346

- Difficulty date: August 30, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 90,211 hours, 15,267 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Condition: Cracked
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, MAIN DECK R4 DOOR FWD LWR CUTOUT FOUND CRACKED.  M/D R4 DOOR FWD LWR CUTOUT AT STA 1664 AREA REVEAL PANEL IS REPAIRED IAW SRM 53-60-15-2R-4, FIG 201, REV 29.  THIS REPAIR IS A CATEGORY B REPAIR WITH 2 LAYERS OF DOUBLER 0.050", 2024T3.  REPEAT INSP IS REQUIRED IAW SRM 53-60-15-2R-4, FIG 201, REV 29, TABLE II.  INSP THRESHOLD 3000 FLT CYC.  REPEAT INSP INTERVAL 3000 FLT CYC.
